Open Access
Translator Disclaimer
December 2011 Qualitative properties for Perona--Malik type equations
Cristina Pocci
Osaka J. Math. 48(4): 913-932 (December 2011).

Abstract

In this paper, we show qualitative results for the solutions of forward-backward parabolic equations, where the forward or backward behaviour depends on the gradient of the solution.

Citation

Download Citation

Cristina Pocci. "Qualitative properties for Perona--Malik type equations." Osaka J. Math. 48 (4) 913 - 932, December 2011.

Information

Published: December 2011
First available in Project Euclid: 11 January 2012

zbMATH: 1298.35107
MathSciNet: MR2871287

Subjects:
Primary: 35K55
Secondary: 35B45 , 35B50

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.48 • No. 4 • December 2011
Back to Top